# SDR ERAA062389

- Difficulty date: May 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N127EH
- Make and model: Bolkms BO105S
- Aircraft serial: S571
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Wheel
- Part number: E23057111
- Condition: Mismanufactured
- Location: Turbine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW WHEEL THAT WAS ISSUED TO AIRCRAFT COULD NOT BE INSTALLED BECAUSE WHEEL HAD OVERSIZE DIAMETER AT BLADE TIPS.
